MathSciNet Relay Station
MathSciNet bibliographic data
MR2674633 (2011f:49045) 49L25 (35F20 53C22)
Castelpietra, Marco; Rifford, Ludovic Regularity properties of the distance functions to conjugate and cut loci for viscosity solutions of Hamilton-Jacobi equations and applications in Riemannian geometry. ESAIM Control Optim. Calc. Var. 16 (2010), no. 3, 695–718.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement